MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 04/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results accompanied by symptoms.The customer is not concerned with results obtained.The expected fasting blood glucose test result range is 200mg/dl.The customer did report symptoms of feeling sluggish, frequent urination and excessive thirst.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the basement.The test strip lot manufacturer's expiration date is 02/28/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).Customer originally called because they were getting e-5 error messages.While troubleshooting the meter, customer received a reading of hi.Customers expected regular fasting range is 200mg/dl.Customer is experiencing symptoms of high blood sugar results.Customer states she is not concerned with her meter because she is having problems with her blood sugar and states that it does fluctuate.Customer is not concerned with higher readings or erratic readings.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7532087
Report Number1000113657-2018-00574
Device Sequence Number10817301
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
Initial Reporter StateMD
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2621
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1